Advanced

Sequence dependence of self-interacting random chains

Irbäck, Anders LU and Schwarze, H. (1995) In Journal of Physics A: Mathematical and General 28(8). p.2121-2132
Abstract

We study the thermodynamic behaviour of the random chain model proposed by Iori, Marinari and Parisi and how this behaviour depends on the actual sequence of interactions along the chain. The properties of randomly chosen sequences are compared to those of designed sequences obtained through a simulated annealing procedure in sequence space. We show that for designed sequences the transition to the folded phase takes place at a smaller strength of the quenched disorder. As a result, folding can be relatively fast for these sequences.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
in
Journal of Physics A: Mathematical and General
volume
28
issue
8
pages
12 pages
publisher
IOP Publishing
external identifiers
  • Scopus:21844508188
ISSN
0305-4470
DOI
10.1088/0305-4470/28/8/006
language
English
LU publication?
yes
id
9744d355-1469-46e9-904a-04db82420afb
date added to LUP
2016-08-17 18:08:24
date last changed
2016-08-23 14:41:19
@misc{9744d355-1469-46e9-904a-04db82420afb,
  abstract     = {<p>We study the thermodynamic behaviour of the random chain model proposed by Iori, Marinari and Parisi and how this behaviour depends on the actual sequence of interactions along the chain. The properties of randomly chosen sequences are compared to those of designed sequences obtained through a simulated annealing procedure in sequence space. We show that for designed sequences the transition to the folded phase takes place at a smaller strength of the quenched disorder. As a result, folding can be relatively fast for these sequences.</p>},
  author       = {Irbäck, Anders and Schwarze, H.},
  issn         = {0305-4470},
  language     = {eng},
  month        = {04},
  number       = {8},
  pages        = {2121--2132},
  publisher    = {ARRAY(0xba47dd0)},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Sequence dependence of self-interacting random chains},
  url          = {http://dx.doi.org/10.1088/0305-4470/28/8/006},
  volume       = {28},
  year         = {1995},
}